# SDR SWAA2024042568058

- Difficulty date: March 26, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 LBL22 WL156<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BETWEEN BS 727+4' TO BS 867; LBL 22; WL 156 PER SRM 51-40-02 AND DWG:146A7500.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. COMPLETED THROUGH STEPS 1-5.
